# SDR SWAA2013102321409

- Difficulty date: October 10, 2013
- Submitted: October 24, 2013
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 35,466 hours, 20,756 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: 65C80736
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TE AFT UPPER PANEL SUPPORT ANGLE CRACKED AT FASTENER HOLE JUST AFT OF NR 1 PYLON.  R & R ANGLE IAW SOPM.
